Gary L. Miller's Publications

Sorted by DateClassified by Research CategoryClassified by Author Last Name

Isomorphism of Graphs Which are Pairwise k-Separable

Gary L. Miller. Isomorphism of Graphs Which are Pairwise k-Separable. Information and Control, 56(1--2):21–33, Jan/Feb. 1983.

Download

[PDF]241.3kB  

Abstract

(unavailable)

BibTeX

@article{Mi83b,
     author="Gary L. Miller",
     title="Isomorphism of Graphs Which are Pairwise k-Separable",
     Journal="Information and Control",
     volume="56",
     number="1--2",
     pages="21--33",
     month="Jan/Feb.",
     thanks="NSF MCS 80-07756",
     year="1983",
     bib2html_rescat = {Graph Isomorphism},  
     pdf="Publicatons/IsomorphismofGraphsWhicharePairwisekSeparable.pdf"}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Oct 12, 2017 21:03:46